JournalsprimsVol. 22, No. 1pp. 97–102

0-1 Laws of a Probability Measure on a Locally Convex Space

  • Yasuji Takahashi

    Yamaguchi University, Yamaguchi City, Japan
  • Yoshiaki Okazaki

    Kyushu University, Fukuoka, Japan
0-1 Laws of a Probability Measure on a Locally Convex Space cover
Download PDF

Cite this article

Yasuji Takahashi, Yoshiaki Okazaki, 0-1 Laws of a Probability Measure on a Locally Convex Space. Publ. Res. Inst. Math. Sci. 22 (1986), no. 1, pp. 97–102

DOI 10.2977/PRIMS/1195178374